# SDR 95ZZZX7061

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1972
- Make and model: Boeing 727-23
- Aircraft serial: 18428
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 481 Str 4l
- Part time: 72,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF THE BONDED CIRCUMFERENTIAL DOUBLER AT BS 481 PER AD 90-26-09 (SB 727-53-0084), MATERIAL LOSS RANGING FROM 10-30 PERCENT WAS DETECTED IN THE AREA BOUNDED BY STR 4L TO STR 4R.  UPON OPENING UP OF AREA FOR REPAIR, PHYSICAL MEASUREMENT OF SKIN REVEALED MAXIMUM MATERIAL LOSS OF APPROXIMATELY 1 PERCENT.  SUSPECT CAUSE:  DELAMINATION OF BOND.
